Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A correction to “A linear transformation whose variables and coefficients are sets of points”


Author: S. T. Sanders Jr.
Journal: Bull. Amer. Math. Soc. 49 (1943), 938
DOI: https://doi.org/10.1090/S0002-9904-1943-08071-8
Original Article: Bull. Amer. Math. Soc., Volume 48, Number 6 (1942), 440--447
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-08071-8